# SDR SWIA20230614

- Difficulty date: June 14, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 35,376 hours, 23,882 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DAMAGE ON RH SIDE OF AIRCRAFT FUSELAGE BETWEEN FS333.00 AND FS349.00, BETWEEN STGR19R AND STGR21RTHIS HAS BEEN DETERMINED TO BE A MAJOR REPAIR. FORM M-337 IS REQUIRED.REF: EAML 1156202 AND 1156470 (FILED CLOSED)COMPLIED WITH REPAIR AT RH SIDE OF AIRCRAFT FUSELAGE SKIN PANEL BETWEEN FS333.00 AND FS364.00, BETWEEN STGR18R AND STGR22R  IN REFERENCE TO REO 670-53-21-2295 AND RII TASK CARD 51-900-1002-SKY. M-337 COMPLETED.
